# SDR UALA2012050402641

- Difficulty date: May 4, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 78,692 hours, 22,888 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Condition: Faulty
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ELECTRICAL HYD SWITCH DOES NOT SHUT SYSTEM OFF.  REPLACED LT HYD PUMP SWITCH CAP AND MASTER MODULE.  PRESSURE LIGHT IS NOW SOLID AND PUMP OPERATION AND INDICATIONS ARE ALL CORRECT.
